# SDR 2006FA0001163

- Difficulty date: August 23, 2006
- Submitted: December 12, 2006
- Operation: General aviation
- Aircraft: N6169N
- Make and model: Cessna T210M
- Aircraft serial: 21062940
- Aircraft time: 7,500 hours
- Engine: Cont TSIO520*
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 12115041
- Condition: Broken
- Location: Pax Door Step
- Part time: 1,000 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE PILOT EXTENDED THE LANDING GEAR PRIOR TO LANDING, AND THE NOSEGEAR WOULD NOT EXTEND INTO THE DOWN-AND-LOCKED POSITION (THE MAINS LOCKED).  DURING LANDING, THE NOSEGEAR COLLAPSED.  POST INCIDENT INSPECTION SHOWED THAT THE PASSENGER STEP CABLE BROKE AT THE FORWARD PULLEY AND INTERTWINED WITH THE NOSE GEAR LINKAGE, NOT ALLOWING IT TO LOCK.
